Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS El Paso, TX

July 9, 2015Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 9, 2015, 2:47 PM MDT for Sierra County, New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 2:47 PM MDT (20:47 UTC)
Expired
Jul 9, 2015, 5:15 PM MDT
In force
2 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

What was reported inside it

TimeReportWhereRemark
Jul 9, 3:06 PM MDTFLASH FLOOD1 Sse Winston, NMTRAINED SPOTTER REPORTED WATER FROM POVERTY CREEK RAPIDLY CROSSING HIGHWAY 52 WITH A DEPTH OF 2 TO 3 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WGUS54 KEPZ 092047
FFWEPZ
NMC051-092315-
/O.NEW.KEPZ.FF.W.0011.150709T2047Z-150709T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
247 PM MDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 515 PM MDT

* AT 247 PM MDT...THE PUBLIC REPORTED FLASH FLOODING ACROSS THE
  WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINSTON...
  MONTICELLO...
  CHLORIDE...
  AND PLACITAS IN SIERRA COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3348 10735 3327 10740 3326 10771 3348 10771

$$

MLP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 2:10 PM MDT, 37 minutes earlier.

Area forecast discussion, Jul 9, 2:10 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
210 PM MDT THU JUL 9 2015

.SYNOPSIS...
AN ACTIVE THUNDERSTORM PATTERN WILL CONTINUE THROUGH FRIDAY.
ABUNDANT MOISTURE WILL CONTINUE OVER THE AREA UNTIL SATURDAY WHEN
HIGH PRESSURE ALOFT BUILDS IN FROM THE EAST. THIS WILL PUSH THE
DEEPER MOISTURE INTO ARIZONA AND BEGIN A WARMING TREND.
THUNDERSTORMS SUNDAY THROUGH MIDWEEK SHOULD BE MAINLY WEST OF THE
CONTINENTAL DIVIDE...WITH TEMPERATURES REACHING THE CENTURY MARK
BY TUESDAY.

&&

.DISCUSSION...
LITTLE CHANGE IN THINKING FROM THE PAST COUPLE OF DAYS. UPPER LOW
MOVING INTO CENTRAL CALIFORNIA IS STILL PROVIDING JUST ENOUGH
VERTICAL WIND SHEAR OVER OUR AREA FOR LONGER LASTING STORMS WITH
SEVERE POTENTIAL. PRECIPITABLE WATER VALUE OF 1.4 INCHES WILL
PERSIST AS UPPER HIGH TO EAST AND UPPER LOW TO WEST PUT THE
MONSOONAL SQUEEZE PLAY ON THE BORDERLAND AND CHANNEL MOISTURE UP
FROM THE SOUTH. THUS ANOTHER ACTIVE CONVECTIVE DAY WITH FLASH
FLOOD POTENTIAL IS EXPECTED. ON FRIDAY THE MAIN ENERGY OF THE
UPPER LOW LIFTS INTO THE INTERMOUNTAIN REGION WHICH DECREASES THE
VERTICAL SHEAR AROUND HERE AND ALLOWS THE UPPER RIDGE TO EXPAND
WESTWARD IN OUR DIRECTION. THUS FRIDAY WILL STILL BE ACTIVE BUT
STARTING TO QUIET DOWN SOMEWHAT FROM EAST TO WEST. ON SATURDAY
THIS WILL BE MORE NOTICEABLE WITH MOST OF THE STORMS WEST OF THE
RIO GRANDE.

BY SUNDAY THE UPPER RIDGE WILL CONTINUE EXTENDING WESTWARD WITH A
CLOSED HIGH CIRCULATION FIRMLY ESTABLISHED OVER MUCH OF TEXAS. THE
MAIN MOISTURE PLUME WILL BE OVER ARIZONA AT THAT TIME AND THIS
PATTERN SHOULD STAY IN PLACE THROUGH THE REMAINDER OF THE FORECAST
PERIOD. SUNDAY THROUGH THURSDAY WILL BRING ABOVE NORMAL
TEMPERATURES AND MOST OF THE THUNDERSTORM ACTIVITY WILL BE
LIMITED TO WEST OF THE DIVIDE. COULD SEE A FEW DAYS OF MAX TEMPS
AROUND 100. BEYOND THE FORECAST PERIOD THE NEXT E. PACIFIC
HURRICANE COULD BE NEARING THE SOUTHERN TIP OF BAJA PER THE 12Z
GFS RUN. THE UPPER PATTERN AT THAT TIME...WHICH HAS BEEN VARIABLE
FROM RUN TO RUN (TYPICAL THAT FAR IN THE FUTURE) WILL DETERMINE
WHERE ALL THAT TROPICAL MOISTURE GOES. SOMETHING TO PONDER AFTER
NEXT WEEK.

&&

.AVIATION...VALID 10/00Z-11/00Z.  SKY WX: SCT-BKN040-070 SCT-BKN 100-
140 AND SCT-BKN 200-250. SCT-NMRS VRB25G35KT 6SM -TSRAGS BKN060BKN
BKN100 WITH ISOLD LCL MVFR IFR IN HVR SHOWERS AND TSTMS VRB WINDS
30G45KT 3SM +TSRAGS BLDU BKN040CB OVC080 00Z-06Z. OTHERWISE ISOLD-
-TSRA/SCT -SHRA 06Z-18Z. SFC WINDS GNLY SSW 5-10KTS WITH ISOLD G
15KTS 18Z-03Z.

.FIRE WEATHER...HEALTHY STREAM OF SUB TROPICAL MOISTURE WILL
CONTINUE OVER OUR REGION FOR THE NEXT COUPLE OF DAYS. FLOW ALOFT
BETWEEN UNSEASONABLY STRONG UPPER LEVEL LOW PRESSURE OVER
CALIFORNIA AND AROUND HIGH PRESSURE OVER THE GULF STATES...IS
EXPECTED TO SUSTAIN THIS MOISTURE TRANSPORT. WEATHER OVER THE
WEEKEND WILL DRY SOME...AS THE LOW WEAKENS AND EJECTS
NORTHEAST...WHILE THE HIGH STRENGTHENS AND RECENTERS WESTWARD OVER
NORTHERN TEXAS. THIS WILL SHIFT THE MOISTURE AXIS FURTHER WESTWARD
OF THE AREA OVER ARIZONA...CONFINING THE MAJORITY OF THUNDERSTORM
ACTIVITY OVER THE WESTERN ZONES.

MIN RH THIS AFTERNOON WILL RANGE FROM THE LOWER 30S LOWLANDS...TO
UPPER 50S OVER HIGHEST ELEVATIONS.  VALUES CLIMB AROUND 5%
FRIDAY...THEN FALL BACK ROUGHLY THE SAME AMOUNT FOR SATURDAY IN
RESPONSE TO APPROACH OF THE HIGH.  VALUES SUNDAY WILL BE A LITTLE
LOWER STILL...WITH THE LOWER 20S FOR THE SOUTHERN LOWLANDS...TO
AROUND 50% OVER THE HIGH COUNTRY. MIXING HEIGHT TODAY WILL RANGE
FROM 8500 FEET OVER THE MOUNTAINS...TO NEAR 12500 FT OVER SOUTH
CENTRAL LOWLANDS.  VALUES FALL TO BELOW 5000 FEET OVER HUDSPETH AND
EASTERN OTERO FRIDAY...AND TO 11500 FT SOUTHWEST DESERTS. VALUES
EDGE BACK UP STARTING THIS WEEKEND AS THE APPROACHING HIGH PRESSURE
BEGINS TO WARM THE ATMOSPHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 72  92  72  94 /  60  50  40  20
SIERRA BLANCA           67  89  67  91 /  60  40  30  20
LAS CRUCES              67  89  67  92 /  60  50  40  20
ALAMOGORDO              67  88  67  92 /  60  50  40  20
CLOUDCROFT              51  68  52  71 /  60  60  50  40
TRUTH OR CONSEQUENCES   65  86  65  89 /  60  50  40  30
SILVER CITY             60  80  61  83 /  50  50  40  30
DEMING                  67  88  66  92 /  50  50  40  30
LORDSBURG               65  90  65  93 /  50  40  40  40
WEST EL PASO METRO      72  92  73  95 /  60  50  40  20
DELL CITY               67  90  67  93 /  60  40  30  20
FORT HANCOCK            71  92  70  94 /  60  50  40  20
LOMA LINDA              67  87  68  89 /  60  50  40  20
FABENS                  71  92  70  95 /  60  50  40  20
SANTA TERESA            70  90  70  93 /  60  50  40  20
WHITE SANDS HQ          68  89  69  92 /  60  50  40  20
JORNADA RANGE           65  88  66  91 /  60  50  40  20
HATCH                   65  89  65  91 /  60  50  40  20
COLUMBUS                68  88  67  92 /  50  50  40  30
OROGRANDE               69  89  70  92 /  60  50  40  20
MAYHILL                 56  76  56  79 /  60  60  50  40
MESCALERO               55  77  56  81 /  60  60  50  40
TIMBERON                55  77  56  79 /  60  60  50  40
WINSTON                 58  80  58  82 /  60  60  50  50
HILLSBORO               62  87  62  89 /  60  50  40  30
SPACEPORT               64  87  65  89 /  60  50  40  20
LAKE ROBERTS            57  80  57  83 /  60  60  50  50
HURLEY                  62  83  62  86 /  50  40  40  30
CLIFF                   61  86  63  91 /  50  40  40  40
MULE CREEK              60  86  60  89 /  40  40  30  40
FAYWOOD                 63  83  63  87 /  50  50  40  30
ANIMAS                  65  90  66  93 /  40  40  30  40
HACHITA                 65  89  65  93 /  50  40  40  40
ANTELOPE WELLS          63  87  65  91 /  50  50  40  40
CLOVERDALE              62  85  64  89 /  40  50  30  40

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

01/22 FAUSETT/TRIPOLI

In the hours before

Special weather statement, Jul 9, 12:03 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1203 PM MDT THU JUL 9 2015

NMZ404-091830-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
1203 PM MDT THU JUL 9 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL GRANT AND
NORTHWESTERN HIDALGO COUNTIES...

AT 1202 PM MDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF
SHAKESPEARE...OR 10 MILES WEST OF LORDSBURG...MOVING NORTHEAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LORDSBURG...STEINS...ROAD FORKS AND SHAKESPEARE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3240 10905 3266 10866 3239 10848 3218 10904
      3228 10905
TIME...MOT...LOC 1802Z 239DEG 27KT 3235 10889

TRIPOLI
Special weather statement, Jul 9, 12:46 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1246 PM MDT THU JUL 9 2015

NMZ402-403-091915-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-SOUTHERN GILA HIGHLANDS/BLACK
RANGE-
1246 PM MDT THU JUL 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRANT COUNTY...

AT 1245 PM MDT...A STRONG THUNDERSTORM WAS OVER ARENAS VALLEY...OR 5
MILES EAST OF SILVER CITY...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SILVER CITY...BAYARD...SANTA CLARA...HANOVER...FIERRO...FORT
BAYARD...MIMBRES...GEORGETOWN...PINOS ALTOS...ARENAS VALLEY...BEAR
CANYON LAKE AND SAPILLO CAMPGROUND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3303 10811 3286 10795 3276 10818 3285 10827
TIME...MOT...LOC 1845Z 230DEG 18KT 3281 10818

MLP
Special weather statement, Jul 9, 1:18 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
118 PM MDT THU JUL 9 2015

NMZ415-416-091945-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-
118 PM MDT THU JUL 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OTERO COUNTY...

AT 118 PM MDT...A STRONG THUNDERSTORM WAS NEAR SIXTEEN SPRINGS...OR
12 MILES EAST OF CLOUDCROFT...MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
SACRAMENTO MOUNTAINS ABOVE 7500 FEET AND NORTHEASTERN EAST SLOPES
SACRAMENTO MOUNTAINS BELOW 7500 FEET COUNTIES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3296 10532 3296 10535 3290 10535 3288 10546
      3303 10556 3324 10532
TIME...MOT...LOC 1918Z 257DEG 52KT 3298 10552

MLP
Special weather statement, Jul 9, 1:21 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
121 PM MDT THU JUL 9 2015

NMZ401-402-404-091945-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-UPPER GILA RIVER VALLEY-
121 PM MDT THU JUL 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT COUNTY...

AT 121 PM MDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF REDROCK...
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLIFF...GILA...RIVERSIDE AND BILL EVANS LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3281 10885 3307 10866 3290 10841 3271 10878
TIME...MOT...LOC 1921Z 237DEG 24KT 3279 10877

MLP
Special weather statement, Jul 9, 2:29 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
229 PM MDT THU JUL 9 2015

NMZ402-408-092115-
EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
229 PM MDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL
315 PM MDT...

AT 229 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 5 MILES SOUTHWEST OF CHLORIDE...OR 7 MILES SOUTHWEST OF
WINSTON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINSTON...
MONTICELLO...
CHLORIDE...
AND PLACITAS IN SIERRA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3324 10770 3332 10779 3348 10769 3348 10723
TIME...MOT...LOC 2029Z 230DEG 7KT 3329 10774

MLP

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:08 PM MDTSpecial Weather StatementEPZGrant37 min
Jul 9, 12:03 PM MDTSpecial Weather StatementEPZGrant27 min
Jul 9, 12:46 PM MDTSpecial Weather StatementEPZGrant29 min
Jul 9, 1:18 PM MDTSpecial Weather StatementEPZ27 min
Jul 9, 1:21 PM MDTSpecial Weather StatementEPZGrant24 min
Jul 9, 1:41 PM MDTSevere Thunderstorm WarningEPZOtero23 min
Jul 9, 2:29 PM MDTSpecial Weather StatementEPZSierra46 min
Jul 9, 2:40 PM MDTSevere Thunderstorm WarningEPZSierra50 min
Jul 9, 3:03 PM MDTSpecial Weather StatementEPZGrant42 min
Jul 9, 3:32 PM MDTSpecial Weather StatementEPZLuna43 min
Jul 9, 3:57 PM MDTSevere Thunderstorm WarningEPZGrant, Luna, Sierra48 min
Jul 9, 4:23 PM MDTSpecial Weather StatementEPZLuna52 min
Jul 9, 4:55 PM MDTSpecial Weather StatementEPZDoña Ana50 min
Jul 9, 4:57 PM MDTSpecial Weather StatementEPZDoña Ana48 min
Jul 9, 5:42 PM MDTSpecial Weather StatementEPZDoña Ana48 min
Jul 9, 5:46 PM MDTSevere Thunderstorm WarningEPZDoña Ana44 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.